PDA

View Full Version : Samantha-



calichix
01-25-2010, 01:45 AM
Hey girl, sorry to be a creepy pervert, but I remember like 5 years ago you said you were on depo provera. did you turn into a crazy bitch or start crying in public or get acne or lose all interest in sex like all the scary advice sites on the internet say will happen?

Smash punker
01-25-2010, 05:29 AM
WTF?,,,,,:eek::(:confused:

Rag Doll
01-25-2010, 05:36 AM
Ha, you're not creepy. I was really moody/depressed, got bad acne....but the worst was the weight gain. Holyfuck. I gained 40lbs after my initial shot.

I personally would never use it again. I had a lot of problems from it by the time I was done using it (I was on it ~7years for medical reasons not related to birth control). It was nice to not have to remember it and I didn't have my period for years, but the potential risks and side effects I did have outweighed that.

On the moody/depressed note....I've since been on two different types of birth control pills (Yaz & Loestrin24) and a hormonal IUD (mirena). I was moody/depressed on all of those too, so I may just emotionally react poorly to hormonal birth control (however, it was a constant moody/depressed on depo, whereas it seemed to come and go with everything else)....

Al Coholic
01-25-2010, 03:53 PM
Ha, you're not creepy. I was really moody/depressed, got bad acne....but the worst was the weight gain. Holyfuck. I gained 40lbs after my initial shot.

I personally would never use it again. I had a lot of problems from it by the time I was done using it (I was on it ~7years for medical reasons not related to birth control). It was nice to not have to remember it and I didn't have my period for years, but the potential risks and side effects I did have outweighed that.

On the moody/depressed note....I've since been on two different types of birth control pills (Yaz & Loestrin24) and a hormonal IUD (mirena). I was moody/depressed on all of those too, so I may just emotionally react poorly to hormonal birth control (however, it was a constant moody/depressed on depo, whereas it seemed to come and go with everything else)....

You make it sound worse than unplanned pregnancy.

Rag Doll
01-25-2010, 04:06 PM
It wasn't far off.

-Samantha-
01-25-2010, 09:11 PM
Wtf is this even about?

WebDudette
01-25-2010, 09:23 PM
Can you read?

-Samantha-
01-25-2010, 09:32 PM
Can you read?

No. I can't. Thats why i am replying to your post that you obvoiusly WROTE. Sure. I cant read.

WebDudette
01-25-2010, 09:44 PM
Okay, then explain to me why you can't figure out what the thread is about.

IamSam
01-25-2010, 10:03 PM
http://jamie-online.com/random-jamz/wp-content/uploads/2009/06/facepalm.jpg

Al Coholic
01-25-2010, 10:47 PM
Are you like, sensitive to light or something?

IamSam
01-25-2010, 11:36 PM
Are you like, sensitive to light or something?

Maybe even sensitive to letters? Words? Comma splices?

Lizardus
01-26-2010, 12:13 AM
Are you having erections that last more that four hours? If so, go see a doctor immediately.

Jebus
01-26-2010, 01:59 AM
Lizardus almost has 1337 posts. Well, his posts are always 1337, but you know what I mean.

Vera
01-26-2010, 02:11 AM
Are you having erections that last more that four hours? If so, go see a doctor immediately.

I read this "that last longer than four towers".

...something's the matter with me.


Also, I should start writing Japanese porn.

_Lost_
01-26-2010, 12:26 PM
I read this "that last longer than four towers".

...something's the matter with me.

This makes me think of the Lord of the G-Strings. The Four Towers would, I guess, be the sequel. One woman in a g-string and four men with great big members. So big, in fact, that when they pitch a tent, it looks like great big towers. Four Towers which she must conquer.

Alison
01-26-2010, 01:54 PM
On the moody/depressed note....I've since been on two different types of birth control pills (Yaz & Loestrin24) and a hormonal IUD (mirena). I was moody/depressed on all of those too, so I may just emotionally react poorly to hormonal birth control (however, it was a constant moody/depressed on depo, whereas it seemed to come and go with everything else)....

I'm on mircolite (dont know what its called over in the US), and i got no side effects whatsoever, which was quite a relief!

Paint_It_Black
01-27-2010, 11:25 AM
Are you having erections that last more that four hours? If so, go see a doctor immediately.

And fuck the shit out of her/him until it goes away.


This makes me think of the Lord of the G-Strings.

Awesome movie.


I'm on mircolite

I read that as "microlite" and interpreted it as an alternate spelling of "microlight". You know, the lightweight, slow-flying aeroplanes. Yes, I was confused.